I've been on YAZ birth control pills for olden times year or so. Ever since I started taking them the week before my term I would get VERY crazy.
YAZ Birth Control.?
I receive depressed and cry all the time, I don't want to do anything. I draw from VERY angry at people similar to.I've ended up within fights near people. Even when it's not "that time of the month" I surface weird. I almost be aware of like bipolar.
This never happen when I was not on birth control
I'm wondering if anyone else have had this experience
while on YAZ ?
Answers: I haven't have that experience but Yasmin (which I think is alike as YAZ, they just give it a new name) made me especially depressed and majorly killed my sex drive. It messes up your hormones, so anything's possible. I know taking a birth control pill is really awesome and convenient, but I infer you should stop taking it. It's just not moral for your body or for your mind. It's not worth feeling approaching you're feeling.
:) Are you my ex wife ? Nahh in recent times kidding. Um I know nought about YAZ bc but most pill type birth controls mess next to natural body chemistry (hormones and such) and could motive moodiness, maybe try something approaching the IUD or something non pill form ? Might wanna see a doc about it and see what his feelings is, most everyone these days are on some manner of anti depressants of some sort, even though those can mess up your brain chemistry such as seratonin and all of our fluently produced happy drugs our bodies label for ourselves... Hope you get it figure out, maybe a short time ago wanna try to chill and not think roughly it to much whatever "it" may be thats bugging you at the time...